On July 1, 2017 I had a few pimples appear. There were quite a few on the body too. While I do have the pimples on my face under control, they are not completely gone. They still show up from time to time. I did buy an extra product from the same line to wash my face with and see if it will increase the effect. Pimples on my body are not a new thing, but there are more popping up now. However, it’s not too bad.
On July 3, 2017 I listened to an old voice recording I made. It was back in September, 2016. About four months before I started testosterone (T). That’s when I realized how much my voice has actually changed! It’s incredible! It’s almost like it’s a completely different person.
I let some people listen to it, and they were blown away. I am glad I have that recording, because I was still feeling insecure about my voice sometimes, thinking that maybe I still sound too feminine at times. But nope. That’s just in my head. And it’s also a proof that people, and even I myself, did not realize that my voice changed to such extent.
On July 7, 2017 the Red Lady came to visit me. Can I even use this term? Or maybe… Manriod? (LOL) I really prefer that over period. Actually, I am not even sure if it’s that. It’s been two weeks since my last T shot. I would still get some very very slight rosy stuff appear sometimes, but this time it’s a little bit more, and more red. But it’s not severe at all. My underwear doesn’t need protection. Hopefully, it will stay that way.
My next doctor’s appointment is only in October, but I am not really worried. I plan to watch my body until then and see if this will happen again. If so, I might need to change the frequency of my T injections, or something. Either way, I will let my doctor know next time I see them. They might have a better idea and knowledge of why this happened.